A presentation and some finiteness conditions for a new version of the Schiitzenberger product of monoids


GÜZEL KARPUZ E., ATEŞ F., ÇEVİK A. S. , CANGÜL İ. N.

TURKISH JOURNAL OF MATHEMATICS, vol.40, no.1, pp.224-233, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 1
  • Publication Date: 2016
  • Doi Number: 10.3906/mat-1502-73
  • Title of Journal : TURKISH JOURNAL OF MATHEMATICS
  • Page Numbers: pp.224-233

Abstract

In this paper we first define a new version of the Schutzenberger product for any two monoids A and B, and then, by defining a generating and relator set, we present some finite and infinite consequences of the main result. In the final part of this paper, we give necessary and sufficient conditions for this new version to be periodic and locally finite.